# SDR IPXA2025031321601

- Difficulty date: March 2, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 120,264 hours, 20,324 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 65B080995
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FITTING, INBD LOWER SIDE OF L/H WING NO.5 SPOILER MID SUPPORT FITTING (REPAIR).  I.A.W AMM 27-61-06-402-011 REV.113 CONNECT THE INPUT ROD AND AMM 27-61-13-404-014 REV.113 CONNECT THE HYDRAULIC TUBE AND I.A.W DWG 65B83501 SHEET 3, VIEW 1A10, ZONE A7, REV.D AND PSDL SHEET DL, REV.A AND AMM 20-51-01-912-008 REV.113 INSTALL THE LH WING INBD NO5 SPOILER RATIO CHEANGER MOUNTING BRACKET.  REPAIR DAMAGE AREA I.A.W. SRM 57-51-13-2R-1 REV.62 AND EGAT WORK SHEET NO.50141.
